# SDR DL76S070173

- Difficulty date: February 28, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- Aircraft time: 50,146 hours, 23,330 cycles
- Engine: Ge CF680A2
- Engine time: 39,368 hours, 18,561 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680A2
- Part serial: 580370
- Condition: Making Metal
- Location: Nr 1
- Part time: 39,368 hours, 18,561 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: E

## Discrepancy

LT ENG INOP, ON DESCENT LOUD BOOM AND SERVERE VIBS-ENG CONT TO RUN UNTIL SHUTDOWN-THRUST LOST.  FOUND METAL IN TAILPIPE.  REMOVED AND REPLACED NR 1 ENGINE ON  ROUNTINE CARD TRANSMITTAL.
